MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC161000
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 04/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H.6.Investigation findings code c20: the device remains implanted and is not available for analysis.H.6.Investigation findings code c19: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.H.6.Investigation conclusions code d1102: the gore® excluder® aaa endoprosthesis contralateral leg device instructions for use (ifu) were reviewed with respect to the complaint detail for the applicable region and time period, and the following ifu statements were identified in relation to size selection and the reported deployment technique of pushing the device up during deployment.Arterial access and angiography: 1.Following standard practices, access the intended contralateral side via a percutaneous diagnostic sheath, and perform marker catheter digital subtraction angiography (ap, oblique, and lateral views as necessary) to confirm the correct device component sizing, and deployment locations.Consider breath-hold technique to optimize image quality.Leave marker catheter in place at the level of the renal arteries.Contralateral leg endoprosthesis positioning and deployment: 1.Advance the prepped contralateral leg endoprosthesis delivery catheter to the level of the long radiopaque marker.2.Align the radiopaque marker at the proximal end of the contralateral leg endoprosthesis with the long contralateral radiopaque marker on the trunk-ipsilateral leg endoprosthesis.With the alignment of these markers, an approximate 3 cm overlap will be achieved.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2025, a patient was treated for an abdominal aortic aneurysm using a gore® excluder® conformable aaa endoprosthesis (excc) with gore® excluder® aaa endoprosthesis contralateral legs.Following deployment of the plc161000 extension to the ipsilateral limb in the right common iliac, it was noticed that the device was unintentionally covering the right internal iliac artery.The artery was retrofilling from the left internal iliac, so the physician decided no treatment was needed for that time.Reportedly, the distal radiopaque marker was misidentified on the angio.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
bryce wargin
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22070149
Report Number3013164176-2025-02529
Device Sequence Number8711229
Product Code MIH
UDI-Device Identifier00733132618668
UDI-Public(01)00733132618668(17)270815
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberPLC161000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Initial Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexFemale